I am about 6' 220 lbs and have gotten test recently for both total and free testsoterone. My score for free testosterone was 13.4 and for ttotal it was 422. My doctors acknolwdged that the scores were low but they wanted to look in a different direction for the symptoms I was having and still have.
Some of the symptoms include decreased size in testes, extreme muscle soreness, and feeling like i just want to sleep all day. Libido is also low and inability to shed excess fat and turn into muscle even though I work out often and eat a very balanced diet.
I'm wondering whether I can convince my doctor to jsut have my try a form of testosterone therapy for a trial period to see if there are some positive effects. I mean, the range of 200- 1200 is so vast 422 might be a low figure for one person and normal for another. Any suggestion as to how one might approach their physician about this. He's generally a liberal practicioner so I hope he might be willing to try it for a period. Or do I have to go through a specialist?
Any recommendations would be greatly appreciated. Thanks.
You need to change your diet, lose weight, and exercise for at least 30 minutes a day 3 times a week. The excess fat and lack of muscle you are carrying is preventing the testosterone from being absorbed readily by your body. Still, your free & clear Testosterone levels seem low. Are you depressed? That may be the underlying cause. If you are seek counseling, and possibly medication from your doctor. Wellbutrin is a good one, low risk of sexual side effects.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.